Irritable here, too, but mine set in about a week after I stopped Chantix, as well as bouts of anxiety (never had that before in my life).
The hubby was a raving lunatic on Chantix. Way beyond anything I'd classify as "irritable." He had to stop it after only a few weeks.
I don't know. Folks are irritable on Chantix, off Chantix, quitting with gum, patches, inhalers ... we're all GROUCHY!!!!!
I mentioned it on another thread, but after DH's response to Chantix, there was no way I was getting him back into a doc's office for another mind-altering drug. We've both had really positive results with an herb called holy basil. It's found at health food stores. I've not seen it at the grocery store, nor the drug store. Need to hit the health food store for this one.
Check it out online, talk with your doc and/or pharmacist about it, too. We take no other medicines, other than a once-daily multivitamin. We liked the looks of it because it's been used for a few thousand years by India, doesn't have scary side effects and works quickly (generally within 36 hours).
It's taken about 95 percent of the edge off for us. DH took it while on Chantix those last few days and continues to take it (he loves how mellow and "happy" it makes him); I only took it after I was finished with Chantix and still do.
Best of luck for getting rid of the grouchies